# SDR WTAA960070

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001017
- Condition: Intermittent
- Location: Lt Te Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - FLAP ASYMMETRY REPORTED WITH LEFT NACELLE FLAP INDICATING '2 BARS' IN CRUISE FLIGHT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP CONTROL UNIT.  FLAP SYSTEM OPERATIONAL CHECK NORMAL.  (X)
